# SDR KCSA071017

- Difficulty date: January 16, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747209F
- Aircraft serial: 22299
- Aircraft time: 104,939 hours, 19,863 cycles
- Engine: Pwa JT9D7R4G2
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Broken
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY DOOR FORWARD LOWER GUIDE RAIL LATCH/SPRING ASSY. IS BROKEN ON BOTTOM OF DOOR.
